# SDR SIMA20140708009

- Difficulty date: July 8, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,410 hours, 20,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Attach Fitting
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD ATTACHMENT FLANGE ON WINDSHIELD, INNER LOWER EDGE HAS CORROSION.  REPAIRED IAW ERS EM-5600-035.  SEE WIP & TASK ENTRIES FOR DETAILS.
